I too have suffered from whole body nerve pain, electric shocks, pins and needles, and swelling around the stomach, back front of legs, knee swelling and left side of face. I took some homepathic medicine named Mercury Vivos and after that my eye was serverely infected. Every since then it has been all down hill...the pins and needles, and burning of the joints on occasions, swelling started to speard all over my body. I have been to two neurologist and the only thing they can find is lesions on my brain in the white matter area. Does anyone have any suggestions...the pain is unbearable some days.
Well Im not really sure what you want to know aobut lyrica, but I have fibromyalgia which causes excrutiating pain body wide, and cushings disease. I have tried lyrica for my pain and it did NOT help any. As for supposedly helping with the twitching, it made it much worse for me. I had to quit taking it because it basically did the opposite of what it was supposed to.
You dont describe what kind of pain you have, if it is just in the joints. You mention some swelling of the knees and things which sounds like arthritis to me...swelling and joints. If you are experiencing pain in other areas and you also have fatigue or memory problems, like brain fog, you might want to be checked out for fibromyalgia. I have tried many many meds to try to control my pain. I have had so many doctors tell me my pain is just because of depression, dont let them tell you that!! I did not get depressed until I had this pain. Hell, who wouldnt get depressed after going through so much pain day in and day out??
I hope you figure out what is going on, keep your chin up and keep us posted ok :)
i too have been on lyrica - 200 mgs for chronic neck pain as well as a mood stabilizer.
my stomach has gotten bigger as well as my legs, knees and ankles. my b/p doctor gave me some lasix but all this medicine is too much. i have been working out at the gym and weigh more than i ever have.
I am also on lyrica 100 mgs also I am taking clelrex 200 mgs my doctors because I have seen many doctors they don't know what is wrong with me I have so much pain in my sternum and around my ribcage to my mid and upper back. now I have pain on my ankles and they get swollen. this is one awful thing to have suffering in pain and no can tell you why or what I did noticed that with this medicine the weight does not come of that easy.
I to have taken lyrica for about 2 years and at first it was great for firbro. pain and burning from back surgeries. But I keep putting on weight and my legs are swollen bad. I feel like a big old marshmellow. It is hard to go off the side affects and withdraw is terrible. HELP
I too have been on lyrica. I had bad side effects at first, some did subside. The doctor prescribed me gabapentin and the side effects were bad, I started to take 1 lyrica in the morning and 1 gabapentin in the evening and it has worked well. Not sure if im spose to mix but hey it works and I hate taking pain pills.I also got to the gym often and do swim class and sculpt classes, these are awesome muscle ache relievers. im interested to know if anyone else has mix these two meds and how it effects them. **** the docs always say its stress, when i know its freaking more. Anyways have a great day!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.